# SDR ASAA0080343

- Difficulty date: May 22, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND ON LEFT INBOARD SEAT TRACK, FS 1085 TO 1231, LBL 24.  REMOVED AND REPLACED SEAT TRACK SECTION IAW DC9 SRM 53-05, FIG 4.  (M)
